# SDR AIEA200800260

- Difficulty date: July 7, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Engine: Ge CF680
- Engine time: 15,547 hours, 2,464 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 3 OIL QTY WENT TO 0 (3 HOURS AFTER TAKEOFF).  ENGINE SHUT DOWN PRECAUTIONARY.  FIM 79-00-00 FOLLOWED.  INSPECTED FOR OIL LEAK.  NO WETTING FOUND.  REPLENISHED 22 QTS OIL AND LEAK AND OPS CHECK PERFORMED.  NO LEAK FOUND.  IDG AND STARTER DRAIN LINE CAPPED FOR MONITORING PER AMM 71-71-00.  (A)
